# SDR QMLA2011061411064

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 11,079 hours, 61,622 cycles
- Engine: Tmeca ARRIEL1C
- Engine time: 12,043 hours, 21,459 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Cable
- Part number: 704A34130150
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT NOTED ON ENGINE START, THAT THE NR 2 ENGINE NG INDICATION WAS 15 PERCENT LOWER THAN THE NR 1 ENGINE NG INDICATION.  PERFORMED A NORMAL ENGINE SHUTDOWN AND CALLED MX.  FOUND THE ANTICIPATOR CABLE BROKEN APPROX 5" FROM THE RT FWD SERVO.  REPLACED THE ANTICIPATOR CABLE AND RETURNED THE ACFT TO SERVICE.
